# SDR CALA2022012400220

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 87,998 hours, 33,650 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: #3 And #4
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

F/CTL GRD SPOILER 3+4 FAULT DISPLAYED ON UPPERECAM ON T/O ROLL. POST FLT REPORT SHOWS ''SEC 1 OR INPUT OF R THROTTLE CONTROL UNIT IF NEEDED, THROTTLE CTRL UNIT M&E IS 31-7611-9-9001 (MFR P/N 8KS2''.  SOURCE IS EFCS 1.  ONE OTHER PREVIOUS HIT WITH SAME 330400M01). FAILURE ON 01/09.  REF LOG PAGE 7783215. REF TSM 27-60-00-810-806-A. REMOVED AND REPLACED SEC 1. REF AMM 27-94-34-400-001-A. OPS CK OK. NO FAULTS DISPLAYED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1132908  SN OFF 1354 COMPUTER, SPOIL  OFF 31-2794-9-0001 1354 ON 31-2794-9-0001 0918
